Atripla Side effects
Feb 2, 2011
Hi Doc, first of all thanks a lot for your time. I just started with Atripla (5 days ago). THe first two nights some vivid dreams and hallucinations (not scary though). Dizziness all day long and feeling "flu like", sometimes feeling like having fever or muscle pain like when you get a cold but I have been able to manage them. Are these normal side effects and need to wait for them to go? or should I start worring about them? Dizziness is kinda going away... still there but not that much... THank you very much. My viral load was 60k and 310 CD4.
Response from Dr. Henry
You describe fairly classic efavirenz side effects that generally peak in the first several weeks and then taper such that perhaps 10% of patients still experience noticeable and sometimes annoying side effects. In your case the odds are that the symptoms will indeed improve-I hope all the way to no symptoms for you! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Black Spots After Condom Broke Anal Worried I Have HIV
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Stinging Pain After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.